Call Anytime. 24/7
(844) 634-5656

Rare Skin Reactions Linked To Acetaminophen

/
Blog/ Uncategorized/ Rare Skin Reactions Linked To Acetaminophen

A new warning from the Food and Drug Administration indicates that Acetaminophen, a fever and pain reliever that is one of the most widely used medicines in the U.S., can cause rare but serious skin reactions.

Although these types of reactions are rare, scientists have linked three serious skin conditions to acetaminophen. These conditions are known as…

SJS and TEN are the two most serious skin reactions linked in rare cases to acetaminophen. They usually require hospitalization, and can cause death. AGEP usually resolves within two weeks of stopping the medication that caused the problem.

Symptoms can include a bad rash and blisters. At its worst, these conditions can cause widespread damage to the surface of skin. If you are taking acetaminophen and develop a rash or other skin reaction, the Connecticut Drug Injury Lawyers at Carter Mario Injury Lawyers recommend that you stop taking the product immediately, and seek medical attention right away.